Here we report the case of a psoriasis patient who developed an ulcerative colitis (UC) most likely caused by Adalimumab. After cessation of Adalimumab, colitis improved significantly. However, since psoriasis worsened, the patient was switched to Ustekinumab which resulted in complete cessation of colitis. During the two-year follow-up under Ustekinumab therapy no further gastrointestinal complaints occurred. Paradoxical psoriasis manifestations in inflammatory bowel disease (IBD) under TNF-inhibitor therapy have been reported and rarely paradoxical IBD occurred (mostly Crohn's disease) in rheumatologic patients treated with Infliximab or Etanercept. Due to the highly probable association of Adalimumab with the onset of colitis in this case, we would like to suggest the term of paradoxical ulcerative colitis (PUC) for this yet only extremely scarcely reported phenomenon. To the best of our knowledge this is the first description of a paradoxical UC in a psoriasis patient and in Adalimumab treatment. Our observation suggests that Ustekinumab is an effective treatment option in patients with paradoxical anti-TNF driven inflammatory reactions like psoriasis or inflammatory bowel disease. This article is protected by copyright. All rights reserved.